# SDR SCNA20171111252

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STA 328-312 RBL12 HAS CORROSION AT FLOORBOARD HOLES. REMOVED "OUT OF LIMITS" PANEL BREAK AND INSTALLED NEW PANEL BREAK STA 312-328 RBL 12.
